# SDR YENA2022122101280

- Difficulty date: December 11, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 090
- Aircraft time: 39,757 hours, 25,743 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#79, BOS-EWR. (AIRCRAFT DIVERTED TO BWI) '  WING A/I FAIL AFTER TAKEOFF WITH MFD SHOWING LEFT A/I VALVE FAILED CLOSED AND RIGHT NORMAL; ACCOMPLISHED LH WAI VALVE RESET IAW FIM TASK 30-11-00-810-808-A WITH NO FAULTS PRESENT. A/C OK FOR SERVICE. MCC BOB WAS NOTIFIED.
